Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Intense itching and pain in the vulva and clitoris. Difficulty in walking. Was treated for yeast infection. Further treatment?

Hi I have treated for yeast infection ,but after a few days,i started experiencing intense itch around my vulva and and my clitoris is painful and swollen,round my clitoris feels like hair keep pricking me. Its painful to touch but the swelling is not serious. I have to walk or sit with my legs open and its really uncomfortable. Please what do i do?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello, thanks for using HCM.

Vulval itches can be very discomforting and irritating. Several causes are known amongst which infectious and allergic causes.
Amongst the infectious causes, Candida infection and Trichomoniasis are the most common.
Since you have already been treated for yeast infection ( candida), it is more likely that its due to Trichomoniasis or to an allergic reaction to a new underwear or to a drug that you took.
Metronidazole or tinidazole is an effective treatment options for Trichomoniasis and both partners should be treated because it is sexually transmissible. Antihistamines such as chlopheniramine could be added to reduce the itch and could as well help in the case of an allergic reaction.
However, seeing a doctor is better as he will do a proper examination and you will be more comfortable with the diagnosis.
Best regards and hope this helps.
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor